# SDR ASAA11510256

- Difficulty date: August 16, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 18,017 hours, 5,614 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609020000
- Part serial: 90020030
- Condition: Smoke
- Location: Galley
- Part time: 62,498 hours, 33,797 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD OUTBOARD OVEN EMITS BLACK SMOKE SMELLS LIKE BURNED FOOD.  REPLACED FWD GALLEY OVEN REF AMM 25 32 01.  OPS CHECK NORMAL.
